# SDR CALA2024092602483

- Difficulty date: September 22, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 55,992 hours, 28,492 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 4879
- Condition: Missing
- Location: Fuel Sys
- Part time: 552 hours, 271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING IN THE MORNING SEE LOG PAGE 9334209 INSTALLED NEW CAP IAW AMM TASK 28-25-41-400-005-A PARTS USED: 31-2825-9-0001,QTY :1 1513309,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1513309 SN OFF 4879
